# SDR S2YA00008

- Difficulty date: March 29, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcu
- Part number: 1143640681
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,464 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1073 - GRB-CWA - DURING APPROACH, THE CREW SELECTED GEAR DOWN BUT THE GEAR DID NOT EXTEND AND THE LANDING GEAR CB POPPED.  THE CREW MANUALLY PUMPED THE GEAR DOWN AND ACHIEVED THREE GREEN DOWN AND LOCKED INDICATION.  THE CREW MADE AN UNEVENTFUL LANDING AND HAD OUTSTATION MAINTENANCE PIN THE GEAR.  OUTSTATION MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND THE A/C WAS FERRIED TO MKE.  MAINTENANCE INSPECTED THE A/C AND REPLACED THE LANDING GEAR TIME DELAY PCU BECAUSE IT WAS POPPING THE CB BEFORE THE GEAR EXTENDED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
